# SDR ASOA201701035002

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 35,123 hours, 27,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NSN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHT OVER THE FWD FA IS NOT ILLUMINATING.  MX REMOVED AND REPLACED THE NR 1 INVERTER.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
